I have been a Type 2 Diabetic for 30+ years; in addition to Metformin (2000 mg per day) and Gluburide (5 mg per day), I was placed on Lantus Glargine two and a half years ago. While it levelled off my sugars and brought my A1C from over 9.0 mmoL down to 7,3 mmoL (which I have maintained for over two years), I have not been able to lose weight. My last A1C three months ago was 7.7 and my doctor was quite upset with me. I had blood work done this week and don't get my results until Tuesday. I would like to start lowering my Lantus injections gradually with a view to going right off it, but know I will have a fight on my hands unless I do it on my own. I am currently trying an alternate way of dealing with diabetes that I hope will get me off meds all together. I would appreciate your advice. Thank you.
I am a diabetic and am telling you right now, diabetes is nothing to mess around with. A lot of us are a tad over weight and we all have problems looking weight. Right now you have some control of your blood sugars, so when you have something that's working you don't try to fix it. You just be happy that you got it. Because if you try and fix it You take a good chance of loosing it, and you may not be able to get those good readings back and then you will be in a fix, because once you start to get sick from high or low blood sugars it don't stop and the though of loosing a few pounds will not what you will be battleing you will be be wondering how to stop the progression of uncontrollable diabetes. So be happy where your at and try to loose some weight. And if your doctor gives you greif just ask if the yes like to trade places so they can show you how easy it is.
- Lantus Information for Consumers
- Lantus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lantus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 1 answer
Posted 9 Mar 2013 • 1 answer
Lantus Solostar - How long does it take for Lantus to work? I have had to keep dialing up and it is?
Posted 18 May 2014 • 2 answers
Posted 16 Jan 2016 • 1 answer
Posted 3 Feb 2017 • 1 answer